# SDR AALA202212099431

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 42,173 hours, 16,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240005
- Part serial: FR2547
- Condition: Leaking
- Location: L4 Door
- Part time: 42,482 hours, 16,522 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4L CHECK DOOR PRESSURE INDICATION. MAINTENANCE REPLACED 4L DOOR-DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
